I am taking Micardis for high blood pressure and advised not to take "POTASSIUM"?
- 18 Nov 2009 by SANDYVAN
- micardis, vitamins, high blood pressure, potassium citrate, blood disorders
Would this include the small dosage of Potassium Citrate found in most vitamin supplements?
1 Dec 2009
Yes. Try and find a vitamin supplement without potassium. If that is not possible check with your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have so much trouble with Spironotactone and headaches. How can I help this? Avoiding certain foods? My high blood pressure med is Micardis and ...
1 answer • 18 Nov 2009
... Recently my physician asked me to change to Micardis. Will the change be effective? My present BP reading is 125/87 mm of Hg
1 answer • 22 Nov 2009
I ate a banana and immediately took Atacand 8 mg and my heart started racing, my blood pressure went up high and I ended up in the emergency room. I ...
1 answer • 6 Oct 2010
I am taking 80mg for high blood pressure. I know that grapefruit does react with some drugs and in coversations with others the subject of orange ...
1 answer • 12 Apr 2012
20 yrs ago in taking a diaretic for high blood pressure it formed kidney stones..I have just been changed from Quinaretic 20-12.5 mg one tablet a day ...
1 answer • 27 Jan 2013